On the jumps in the series of ramifications groups
Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France no. 25  (1971), p. 127-133
@incollection{MSMF_1971__25__127_0,
     author = {Maus, Eckart},
     title = {On the jumps in the series of ramifications groups},
     booktitle = {Colloque de th\'eorie des nombres (Bordeaux, 1969)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {25},
     year = {1971},
     pages = {127-133},
     zbl = {0245.12014},
     mrnumber = {51 \#449},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1971__25__127_0}
}
Maus, Eckart. On the jumps in the series of ramifications groups, in Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France, no. 25 (1971), pp. 127-133. doi : 10.24033/msmf.44. http://www.numdam.org/item/MSMF_1971__25__127_0/

CL J.P. Serre. - Corps Locaux, Paris, 1962. | MR 27 #133 | Zbl 0137.02601

[1] H. Hasse. - Normenresttheorie galoischer Zahlkörper mit Anwendungen auf Führer und Diskriminanten abelscher Zahlkörper, J. Fac. Sci. Toyo 2, 477-498 (1934). | JFM 60.0123.03 | Zbl 0009.04906

[2] M.A. Marshall. - The Ramification Filters of Abelian Extensions of a Local Field, Queen's University, Kingston, 1969.

[3] E. Maus. - Existenz p-adischer Zahlkörper zu vorgegebenem Verzweigungsverhalten. Hamburg, 1965.

[4] E. Maus. - Arithmetisch disjunkte Körper, Crelle 226, 184-203, (1967). | MR 35 #2856 | Zbl 0149.29403

[5] E. Maus. - Die gruppentheoretische Struktur der Verzweigungsgruppenreihen, Crelle 230, 1-28, (1968). | MR 37 #1356 | Zbl 0165.35703

[6] J.T. Tate. - p-Divisible groups, Proceedings of a Conference on Local Fields, Driebergen, (1966). | Zbl 0157.27601

[7] B.F. Wyman. - Wild Ramification in Cyclic Extensions of Complete Fields, Berkely, (1966).